Alert archive / Hawaii / Gale Warnings in 2009
Gale Warning 2, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Feb 27, 2009, 10:14 AM HST. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2009, 10:14 AM HST (20:14 UTC)
- Expired
- Mar 1, 2009, 3:31 AM HST
- In force
- 41 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHHW70 PHFO 272014 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1014 AM HST FRI FEB 27 2009 PHZ121-280815- /O.NEW.PHFO.GL.W.0002.090227T2014Z-090301T0400Z/ /O.EXT.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ ALENUIHAHA CHANNEL- 1014 AM HST FRI FEB 27 2009 ...GALE WARNING IN EFFECT UNTIL 6 PM HST SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM SATURDAY TO 6 AM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM SATURDAY TO 6 AM HST MONDAY. STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL PRODUCE GALE FORCE WINDS AND LARGE ROUGH SEAS THROUGH SATURDAY. WINDS ARE EXPECTED TO FALL BELOW 34 KT BY SATURDAY EVENING...THOUGH SMALL CRAFT CONDITIONS WILL PERSIST THROUGH EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>120-122>124-280815- /O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 1014 AM HST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL PRODUCE FRESH TO STRONG TRADEWINDS AND LARGE ROUGH SEAS THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
521 WHHW70 PHFO 280133 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 PM HST FRI FEB 27 2009 PHZ121-281345- /O.CON.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/ /O.EXT.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ ALENUIHAHA CHANNEL- 333 PM HST FRI FEB 27 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM SATURDAY TO 6 AM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM SATURDAY TO 6 AM HST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL PRODUCE GALE FORCE WINDS AND LARGE ROUGH SEAS THROUGH SATURDAY. WINDS ARE EXPECTED TO FALL BELOW 34 KT BY SATURDAY EVENING... THOUGH SMALL CRAFT CONDITIONS WILL PERSIST THROUGH EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>120-122>124-281345- /O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 333 PM HST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL PRODUCE FRESH TO STRONG TRADE WINDS AND LARGE ROUGH SEAS THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
189 WHHW70 PHFO 280706 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 906 PM HST FRI FEB 27 2009 PHZ120-281915- /O.UPG.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ /O.EXA.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/ PAILOLO CHANNEL- 906 PM HST FRI FEB 27 2009 ...GALE WARNING IN EFFECT UNTIL 6 PM HST SATURDAY... STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL PRODUCE NEAR GALE TO GALE FORCE TRADE WINDS AND ROUGH SEAS THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ121-281915- /O.UPG.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ /O.CON.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/ ALENUIHAHA CHANNEL- 906 PM HST FRI FEB 27 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL PRODUCE NEAR GALE TO GALE FORCE TRADE WINDS AND ROUGH SEAS THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>119-122>124-281915- /O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 906 PM HST FRI FEB 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... STRONG HIGH PRESSURE FAR NORTH NORTHWEST OF THE ISLANDS WILL PRODUCE STRONG TO NEAR GALE FORCE TRADE WINDS AND ROUGH SEAS THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
595 WHHW70 PHFO 281346 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 AM HST SAT FEB 28 2009 PHZ120-121-010200- /O.CON.PHFO.GL.W.0002.000000T0000Z-090301T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 346 AM HST SAT FEB 28 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>119-122>124-010200- /O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 346 AM HST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
125 WHHW70 PHFO 010146 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST SAT FEB 28 2009 PHZ120-121-011500- /O.EXT.PHFO.GL.W.0002.000000T0000Z-090301T1600Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 346 PM HST SAT FEB 28 2009 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM HST SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>119-122>124-011500- /O.CON.PHFO.SC.Y.0009.000000T0000Z-090302T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 346 PM HST SAT FEB 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHHW70 PHFO 011331 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 AM HST SUN MAR 1 2009 PHZ120-121-020145- /O.CAN.PHFO.GL.W.0002.000000T0000Z-090301T1600Z/ /O.EXB.PHFO.SC.Y.0009.000000T0000Z-090305T0400Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 331 AM HST SUN MAR 1 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>119-122>124-020145- /O.EXT.PHFO.SC.Y.0009.000000T0000Z-090305T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 331 AM HST SUN MAR 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Feb 27, 10:00 AM HST, 14 minutes earlier.
Area forecast discussion, Feb 27, 10:00 AM HST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST FRI FEB 27 2009 .UPDATE... WE HAVE UPDATED THE FORECASTS TO ISSUE A GALE WARNING FOR THE ALENUIHAHA CHANNEL...CANCEL THE WIND ADVISORY FOR MAUNA KEA AND MAUNA LOA AND TO DECREASE THE PROBABILITY OF SHOWERS FOR ALL ISLANDS. && .SYNOPSIS... HIGH PRESSURE TO THE NORTH WILL KEEP MAINTAIN TRADE WINDS OVER THE ISLANDS THROUGH NEXT WEEK. THE HIGH PRESSURE IS QUITE STRONG...SO THERE WILL BE WIDESPREAD BREEZY CONDITIONS AND IT WILL BE LOCALLY WINDY. THE ATMOSPHERE IS DRY AND STABLE SO RAINFALL WILL BE QUITE SPARSE. && .DISCUSSION... A VERY STRONG HIGH...WITH A CENTRAL PRESSURE AROUND 1048 MB...SITS NORTH OF THE ISLANDS. A TIGHT PRESSURE GRADIENT SOUTH OF THE HIGH WILL MAINTAIN STRONGER THAN NORMAL NORTHEAST TRADE WINDS OVER THE ISLANDS. THE GFS MODEL SHOWS THE STRONGEST TRADES TODAY THROUGH SUNDAY AND AGAIN ON TUESDAY...BUT THE TRADES WILL BE BREEZY THROUGH MOST OF NEXT WEEK. STRONG NORTHWEST WINDS THAT HAD BEEN BLOWING OVER MAUNA KEA AND MAUNA LOA HAVE TAPERED OFF BUT THE STRONG WINDS MAY SPREAD UP TO HIGHER ELEVATIONS OVER THE WEEKEND SO A WIND ADVISORY MAY BE NEEDED FOR HALEAKALA. THE TRADE WINDS WILL CARRY SOME SHOWERS OVER THE ISLANDS BUT THE ATMOSPHERE IS DRY AND STABLE...SO RAINFALL WILL BE LIGHT. WHAT SHOWERS THAT DO OCCUR WILL BE MOST ACTIVE NIGHTS AND MORNINGS... FOCUSED MAINLY OVER WINDWARD AREAS. SINCE THE WINDS ARE SO STRONG ISOLATED SHOWERS WILL SPREAD LEEWARD ON THE SMALLER ISLANDS. ALTHOUGH TEMPERATURES HAVE NOT BEEN EXCEPTIONALLY LOW...STRONG WINDS AND LOW HUMIDITIES ARE MAKING IT FEEL CHILLY. THOSE CONDITIONS WILL CONTINUE THROUGH AT LEAST EARLY NEXT WEEK. && .MARINE... A QUIKSCAT PASS THIS MORNING SHOWED SOME 35 KT WINDS IN THE ALENUIHAHA CHANNEL SO WE HAVE UPGRADED THE SMALL CRAFT ADVISORY TO A GALE WARNING FOR THE ALENUIHAHA CHANNEL. WITH STRONG TRADE WINDS AND ROUGH SEAS ELSEWHERE...THE SMALL CRAFT ADVISORY WILL CONTINUE. ALSO...A HIGH SURF ADVISORY CONTINUES FOR EAST FACING SHORES OF ALL THE ISLANDS. THE THREAT FOR MODERATE HARBOR SURGES AT KAHULUI AND HILO HARBORS WILL ALSO CONTINUE. && .HFO WATCHES/WARNINGS/ADVISORIES... GALE WARNING UNTIL 6 PM SATURDAY FOR THE ALENUIHAHA CHANNEL. SMALL CRAFT ADVISORY UNTIL 6 AM HST MONDAY FOR ALL OTHER HAWAIIAN WATERS. HIGH SURF ADVISORY UNTIL 6 AM HST MONDAY FOR EAST FACING SHORES OF ALL ISLANDS. && DONALDSON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:10 PM HST | Wind Advisory | HFO | Hawaii | 18 hr |
| Feb 27, 12:01 PM HST | Wind Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.